# SDR SWIA2020080751706

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN AVIONICS BAY DOOR EXTERNAL SURROUND FUSELAGE SIDE FWD RT STOP FITTING WAS CHAFED.   NO DAMAGE ALLOWED TO THE STOP FITTING.  REMOVED AND REPLACED THE STOP FITTING IAW SRM AND  AMM.
